File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Automorphic orbit problem for polynomial algebras

TitleAutomorphic orbit problem for polynomial algebras
Authors
KeywordsAutomorphic Orbits
Coordinates
Outer Rank
Polynomial Algebras
Retraction
Retracts
Test Polynomials
Issue Date2008
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jalgebra
Citation
Journal Of Algebra, 2008, v. 319 n. 3, p. 966-970 How to Cite?
AbstractIt is proved that every endomorphism preserving the automorphic orbit of a non-trivial element of the rank two polynomial algebra over the complex number field is an automorphism. © 2007 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156202
ISSN
2015 Impact Factor: 0.66
2015 SCImago Journal Rankings: 1.165
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorYu, JTen_US
dc.date.accessioned2012-08-08T08:40:49Z-
dc.date.available2012-08-08T08:40:49Z-
dc.date.issued2008en_US
dc.identifier.citationJournal Of Algebra, 2008, v. 319 n. 3, p. 966-970en_US
dc.identifier.issn0021-8693en_US
dc.identifier.urihttp://hdl.handle.net/10722/156202-
dc.description.abstractIt is proved that every endomorphism preserving the automorphic orbit of a non-trivial element of the rank two polynomial algebra over the complex number field is an automorphism. © 2007 Elsevier Inc. All rights reserved.en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jalgebraen_US
dc.relation.ispartofJournal of Algebraen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectAutomorphic Orbitsen_US
dc.subjectCoordinatesen_US
dc.subjectOuter Ranken_US
dc.subjectPolynomial Algebrasen_US
dc.subjectRetractionen_US
dc.subjectRetractsen_US
dc.subjectTest Polynomialsen_US
dc.titleAutomorphic orbit problem for polynomial algebrasen_US
dc.typeArticleen_US
dc.identifier.emailYu, JT:yujt@hku.hken_US
dc.identifier.authorityYu, JT=rp00834en_US
dc.description.naturepostprinten_US
dc.identifier.doi10.1016/j.jalgebra.2007.03.033en_US
dc.identifier.scopuseid_2-s2.0-38049083918en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-38049083918&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume319en_US
dc.identifier.issue3en_US
dc.identifier.spage966en_US
dc.identifier.epage970en_US
dc.identifier.eissn1090-266X-
dc.identifier.isiWOS:000253339200006-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridYu, JT=7405530208en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats